# SDR DHL2006804004

- Difficulty date: August 10, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE FLAMED OUT AT FL360, ENGINE FAILURE CHECK LIST PERFORMED IN FLIGHT.  ENGINE START PROCEDURE SUCCESS AT FL 300.  ALL ENGINE INDICATIONS NORMAL.  T/S NR 4 ENG PER REF MM 7100/ ENG FLAME-OUT, T/S PROCEDURES, INSPECTED FUEL FILTER, MAGNETIC CHIP DETECTOR, CIT, SENSOR, VSV, NO DEFECTS NOTED.  DRAINED FUEL SUMP.  FOUND EVIDENCE OF MOISTURE.  ALSO SUMPED MAIN FUEL TANKS AND ALT TANKS.  PERFORMED ENG RUN IAW JRH MANUAL CHAP 13.1.
